# SDR DALA2015101506211

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE BS 1715, LBL 49 FLOOR SUPPORT STIFFENER CORRODED.  REMOVED CORRODED STIFFENER FROM AFT DECK PLATE AT BS 1715, LBL 49, FABRICATED NEW FROM 7075-0.071 PO 00006180, DIM 10.80" X 2.00", HEAT TREATED TO 7075-T6 AND INSTALLED IAW SRM 51-40-02, AMM 51-21-15, FAS 0115, REV 012, AND DWG 146N5300, REV E, ED.
